MathSciNet Relay Station
MathSciNet bibliographic data
MR1900858 (2003e:05148) 05E15 (14N15)
Kogan, Mikhail; Kumar, Abhinav A proof of Pieri's formula using the generalized Schensted insertion algorithm for rc-graphs. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2525–2534 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement